# SDR SIMA2011319003

- Difficulty date: November 14, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 19,868 hours, 17,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND FORWARD FAIRING LEFT EXTERNAL EMERGENCY LIGHT INOPERABLE. THE AIRCRAFT WAS REMOVED FROM SERIVCE.  REMOVED AND REPLACED THE LEFT FORWARD EXTERIOR EMERGENCY LIGHT LAMP IAW 33-50-06-000-801-A AND 33-50-06-000-801-A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
